Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why do my joints ache after climbing the stairs ?

play tennis 2/3 times weekly, notice joints achy afterwards going up/down stairs, had this in one knee about 2 yrs ago and had accupuncture - which worked. Feeling tired a lot. Diet mainly vegetarian with meat about 1/2 times weekly. Glass of wine each night with food.
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there,
Welcome to HealthcareMagic. The joint ache could be due to excessive wear and tear of joints, since you have been playing tennis. Also a history of injury in same affected joint/limb, it all the more aggravates the same.It could even be a fracture, minute enough, for eg.. hairline fracture, difficult to appreciate or a ligament/ soft tissue injury.An infection of that joint, like bursitis or synovitis. Also confirm it is not any of those arthritis like Gouty/ Rheumatoid. However, Gout is bit unusual cause for a knee pain, nevertheless it can be first symptom for some.So get an Xray, complete blood count , blood uric acid levels and consult an orthopedician. Meanwhile give relative rest to affected part. Take care.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor